# SDR DL73S040143

- Difficulty date: February 9, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 48,987 hours, 38,456 cycles
- Engine: Pwa JT8D15A
- Engine time: 43,373 hours, 33,057 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Stiff
- Location: Nr 1 Engine
- Part time: 43,373 hours, 33,057 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB TO 370 FROM 330 NR 1 THROTTLE POPPED BACK AND FORTH.  A/T DISCONNECTED AND THROTTLE STIFF.  AFTER DESCENT BELOW 330 THROTTLE WORKED NORMAL AND NOT AS STIFF.  REPLACED NR 1 ENGINE THROTTLE PUSH-PULL CABLE.  RAN ENGINE PER PFHB.  OPS GOOD.
